MAUDE Adverse Event Report: TELEFLEX INCORPORATED VASCBAND; CLAMP, VASCULAR

TELEFLEX INCORPORATED VASCBAND; CLAMP, VASCULAR
Model Number IPN914174
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of hypertension and new onset of chest pressure.Having a heart cath, the vasc band was used in the right, radial artery.Balloon would not get firm and the patient kept bleeding.When the juncture of the tubing was moved, it was discovered that the inflatable cuff was kinked at the connection.

Brand Name
VASCBAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TELEFLEX INCORPORATED
po box 12600
durham NC 27709
MDR Report Key10835630
Report Number10835630
Device Sequence Number14402558
Product Code DXC
UDI-Device Identifier10841156102043
UDI-Public(01)10841156102043(17)220221(10)202002005
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/04/2020
Report Date (Section F) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914174
Device Catalogue Number3524
Device Lot Number202002005
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight94
Date Report Sent to FDA11/04/2020